# SDR 05FDEA00135

- Difficulty date: January 21, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ON FLOORBEAM UPPER CORD BS 344, WL 208, LBL 20.5 TO RBL 70, 90.5   INCHES LONG NEEDS EVALUATION TO DETERMINE PER SRM OR APPROVED DATA . REMOVED AND REPLACED FLOORBEAM UPPER CHORD BS 344, WL 208, LBL 65 TO RBL 65 IAW SRM 51-30-2 & 53-10-8
